# SDR SWAA2021061472432

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET (STIFFENER) LOCATED BS1088 BETWEEN RBL11 TO LBL11 AND WL217 APPROX ON APU COMPARTMENT ; 2021-217348 / TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22.; REPLACED STIFFENER LOCATED BS1088 BETWEEN RBL11 TO LBL11 AND WL 217 ON APU COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING # 148A2410 REV :-; REPLACED STIFFENER LOCATED BS1088 BETWEEN RBL11 TO LBL11 AND WL 217 ON APU COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING # 148A2410 REV :-
